MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Rupture (2208)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.(b)(4).
 
Event or Problem Description
Orbital atherectomy(oa) followed by balloon angioplasty was successfully completed in a calcified superficial femoral artery.Oa treatment was continued in a calcified profunda artery.On the third treatment pass on high speed the stealth peripheral orbital atherectomy device (oad) stopped spinning and the crown was angled outside of the vessel.An angiogram was performed and revealed a vessel rupture had occurred during treatment and that an aneurysm was present near the crown of the oad.The oad and viperwire guide wire were removed.Coiling was performed to resolve the aneurysm.The remaining vessels of the profunda artery were intact, with no other complications observed.The patient condition was reported as fine.Per the opinion of the physician, the csi device contributed to the aneurysm event.The cause of the vessel rupture was unknown.

Brand Name
STEALTH ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key10648121
Report Number3004742232-2020-00303
Device Sequence Number19734210
Product Code MCW
UDI-Device Identifier10850000491295
UDI-Public(01)10850000491295(17)220131(10)308598
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberPRD-SC30-200
Device Catalogue Number7-10059-04
Device Lot Number308598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;